# SDR R61A20100349

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 15,599 hours, 11,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR WAS HARD TO CLOSE.  MAINTENANCE ADJUSTED THE GUS LOCK PER EMB AMM, AND PERFORMED OPS CHECKS.  THE A/C WAS THEN RETURNED TO SERVICE.
